What is the treatment for elavil (amitriptyline) overdose?

ER. Elavil (amitriptyline) is a dangeous medication in od. If you or someone you think took and od, i would call 911 and go to er. There can be heart irregularities with serious consequences. Discuss what dose you should be on and tell if it is not working. There is no home remedy for this od.

Related Questions

I am bleeding after endep (amitriptyline) overdose is this normal...it is a light bleed?

See your doctor. Easy bruising, bleeding, tarry stools and vomiting with blood are rare but serious enough to notify your doctor and get checked. Read more...

What is the best treatment for a child who seems to be experiencing migraines, besides elavil (amitriptyline)?

Keep a diary. Try keeping a head ache diary, and keep in mind many foods and chemicals can trigger migranes. Chocolate, aspartame, food dyes, msg, processed foods, cold cuts with nitrates, "aged"cheeses, even skipping meals. Dehydration, drinks with caffeine. Not enough sleep, smells in deodorizers, cleansers or perfume. Stress and even weather changes if you keep track you may very well find the triggers. Read more...

I've have ibs, nobody has been able to give me treatment that works. Things I've tried fodmap, bentyl, Elavil, peppermint, align, even morphine, reaglan.

It's not that simple. IBS describes a constellation of signs and symptoms that we are only beginning to understand. Though we know it involves the disruption of the microbiome, we have yet to know how to effectively restore it, and how to address its neuro-psychiatric effects. Unfortunately, it is this ambiguity that has led many to have unrealistic expectations of a cure at this time. Don't get discouraged! Read more...